# SDR P5CA2018021800041

- Difficulty date: February 15, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 68,256 hours, 11,201 cycles
- System (JASC): 5755 · Spoilers
- Part: Shear Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE GROUND SPOILER INBD SUPPORT RIB, WBL 255.69, SHEAR WEB CRACKED.  REPAIRED SHEAR WEB IAW EO 4457A169, PART 2, AND SRM 51-70-13-2R-1, FIGURE 201.
